# SDR UPS96805956

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bogie Trim Line
- Part number: 000AE506D0301
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO LOSS OF HYD FLUID.  FOUND BOGIE TRIM CYLINDER  LINE RUPTURED, REPLACED LINE HYD SYS FILTERS, ALL BRAKES AND TIRES DUE TO HIGH ENERGY STOP AND SUBSEQUENT SOAKING WITH WATER BY C.F.R. DUE TO HEAVY SMOKE FROM LT GEAR.
